# SDR AALA20170222017

- Difficulty date: February 19, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 93,722 hours, 14,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT R4 DOOR FLOOR LEVEL HAS A DETACHED LENS COVER. SECURED LENS COVER IAW AMM 33-51-09. OPERATIONAL CHECK GOOD.
